# SDR REXA201100791

- Difficulty date: October 28, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,535 hours, 22,687 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER T/O NOSE GEAR WOULD NOT COME UP RAN QRH DID 2 CYCLES ON GEAR AT 180 KTS NO MOVEMENT ON NOSE GEAR LANDED AT 46,800 LBS SLOWLY TOUCHED NOSE WHEEL DOWN UPON REACHING THE GATE FOUND NOSE STRUT COMPLETELY COLLASPED IE NO SILVER SHOWING.  DECLARED EMERGENCY. COMPLIED WITH PA 05-018B GEAR DISAGREE EVENT PROCEDURES. R & R NLG WOW NR 2 WIRE HARNESS IAW AMM 32-61-25. PERFORMED GEAR SWING IAW AMM 32-30-00.
